MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC INFUSION CATHETER

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC INFUSION CATHETER
Model Number MR17012601
Health Effect - Clinical Code No Information (3190)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Additional information and the return of the sample have been requested.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
The central venous catheter was noted to be occluded and bulging approximately 2 months after insertion.Upon removal, a tear was noted at the 4 cm mark.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Attempts to obtain additional information and the sample for evaluation were unsuccessful.Without sufficient information or an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6371576
Report Number2518902-2017-00008
Device Sequence Number933006
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/23/2019
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMHPG970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2017
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight3